# SDR UALA2013011100193

- Difficulty date: January 10, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 36,920 hours, 16,197 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 41600318003
- Part serial: 43
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDSHIELD HEAT IS INOPERATIVE. REPLACED NR 1 WHC PER MM 30-42-34. L WINDSHIELD OPS CHECKED NORMAL. RECONFIGURE LT WINDSHIELD CONNECTOR TO READ SPARE SENSOR PER TSM 30-42-00-810-801-A. FURTHER REFERENCE MT30-003. COMPLETED NR 1 WINDOW INSTALLATION.
